# SDR SWIA2021091360987

- Difficulty date: July 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FLOOR SILL HAS MULTIPLE AREAS OF CORROSION FROM F/S 280 TO APPROX 319 ( MARKED )     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED RH FLOOR SILL FROM APPROX FS280 TO FS319 WITH NEW UNIT.  REF CRJ900 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND DWG SH690-32170 REV AD.  COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECKED GOOD,  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
